DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 30(4) (2010) 701-704
DOI: 10.7151/dmgt.1524

A NOTE ON HAMILTONIAN CYCLES IN GENERALIZED HALIN GRAPHS

Magdalena Bojarska

Makowskiego 5, 02-784 Warsaw, Poland
e-mail: m.bojarska@gmail.com

Abstract

We show that every 2-connected (2)-Halin graph is Hamiltonian.

Keywords: planar graphs, Halin graphs, hamiltonian cycles.

2010 Mathematics Subject Classification: 05C10, 05C45.

References

[1] C.A. Barefoot, Hamiltonian connectivity of the Halin graphs, in: Eighteenth Southeastern International Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, Fla., 1987), Congr. Numer. 58 (1987) 93-102.
[2] J.A. Bondy and L. Lovasz Lengths of cycles in Halin graphs, J. Graph Theory 9 (1985) 397-410, doi: 10.1002/jgt.3190090311.

Received 18 June 2009
Revised 1 February 2010
Accepted 1 February 2010